Aarhus University Seal

Review of: Lakshmibai, Venkatramani; Raghavan, Komaranapuram N.; Sankaran, Parameswaran "Wahl's conjecture holds in odd characteristics for symplectic and orthogonal Grassmannians". Cent. Eur. J. Math. 7 (2009), no. 2, 214–223.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewCommunication

  • Henning Haahr Andersen, Denmark
  • Centre for Quantum Geometry of Moduli Spaces
  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematical Reviews
Publication statusPublished - 2010

See relations at Aarhus University Citationformats

ID: 22403542